Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft and TD??? lolama

Posted by Chris O on July 5, 2008, at 0:42:43

In reply to Zoloft and TD???, posted by lolama on July 3, 2008, at 17:39:42

It's wild how differently these meds affect all of us. I just took Zoloft 50mg for 10 days. I have a bad anxiety disorder. It seemed to...increase my anxiety in some ways. Other than a little dry mouth, I didn't have any other side effects. No TD. However, when I took Prozac and Celexa, I did have some TD-like symptoms, some involuntary shaking and twitching. Also, I just stopped the Zoloft after ten days and had no withdrawals, even though it seemed to be having some (negative) effect on me. Go figure with these meds.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chris O thread:837882
URL: http://www.dr-bob.org/babble/20080626/msgs/838116.html